# SDR R61A201707020536

- Difficulty date: July 2, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 34,368 hours, 21,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17091178001
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  HEAVY CHECK,  FOUND THE FWD LAV LOWER FLOOR MOUNTS CORRODED ON BOTTOM AND IN BOLT HOLES.  MX REPLACED THE FLOOR MOUNTS IAW CMM 25-41-03.
